# SDR YENA2021112200774

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 72,070 hours, 25,606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Ozone
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1201, JFK-FLL. DIRTY SOCK FUMES ODOR PREVALENT IN DESCENT FROM 9000 FT TO LANDING. APU WAS OFF ( APU SYSTEM ) ; R&R BOTH RECIRC FILTERS IAW AMM 21-21-00. ODOR LEVEL DEEMED LEVEL 2 PER TSM 05-50-00-810-831-A. FAULT ISOLATED TO APU BLEED AIR. PERFORMED ECS DECONTAMINATION AIR QUALITY -ACCEPTABLE PER INFO-NOTICE.  RAN APU W/PACKS FOR 30 MINS AND RAN BOTH ENGS FOR 15 MINS W/PACKS. NO ODOR NOTED. REPLACED BOTH OZONE FILTERS 100HM 101HM. MDDR CLEARED PLACARD REMOVED MX4 UPDATED MCC ADVISED/ P/N TRANSACTION ON LP 3162246. R/R PACK 1 OZONE FILTERS IAW AMM 21-51-41, OK FOR SVC
